# SDR REXA201200135

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 19,509 hours, 17,077 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

A/C REQUIRES APPROX HALF LEFT TRIM AND 1/4 LEFT YOLK TO MAINTAIN WINGS LEVEL AT FLAPS 45 DEGREE ON FINAL.  RIGGED BPSU IAW 27-54-00, PERFORMED CHECK OF LT/RT FLAP RIG, IAW AMM 27-54-00.  FOUND WITHIN LIMITS.  REFER TO CONTINUATION CARDS FOR FURTHER DETAILS, N33559, N33529, N33530, AND N33592.  C/W LT CONTOUR BOARD CHECK IAW AMM 27-54-00.  OPS CHECK GOOD.  WITHIN LIMITS.  C/W RT CONTOUR BOAD CHECK IAW AMM 27-54-00.  OPS CHECK GOOD.  WITHIN LIMITS.  CHECKED LT MECHANICAL IAW AMM 27-54-00-980-001 & 27-54-00-980-002  MECHANICAL RIG GOOD.  CHECKED RT MECHANICAL RIG IAW AMM 27-54-00-220-008 & 27-54-00-980-003 MECHANICAL RIG GOOD.
